A rigid analytic approximation theorem
Rings of separated power series and quasi-affinoid geometry, Astérisque no. 264  (2000), p. 151-168
@incollection{AST_2000__264__151_0,
     author = {Robinson, Zachary},
     title = {A rigid analytic approximation theorem},
     booktitle = {Rings of separated power series and quasi-affinoid geometry},
     editor = {Lipschitz, L\'eonard and Robinson, Zachary},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {264},
     year = {2000},
     pages = {151-168},
     mrnumber = {1758887},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__264__151_0}
}
Robinson, Zachary. A rigid analytic approximation theorem, in Rings of separated power series and quasi-affinoid geometry, Astérisque, no. 264 (2000), pp. 151-168. http://www.numdam.org/item/AST_2000__264__151_0/

[1] M. Artin. - On the solutions of analytic equations. Invent. Math., 5 (1968), 277-291. | Article | MR 232018 | Zbl 0172.05301

[2] W. Bartenwerfer. - Die Beschränktheit der Stückzahl der Fasern K-analytischer Abbildungen. J. reine angew. Math., 416 (1991), 49-70. | MR 1099945 | Zbl 0722.32018

[3] R. Berger, R. Kiehl, E. Kunz and H-J. Nastold. - Differential Rechnung in der Analytischen Geometrie. Springer Lecture Notes in Math, 38, 1967. | MR 224870 | Zbl 0163.03202

[4] S. Bosch. - A rigid analytic version of M. Artin's theorem on analytic equations. Math. Ann., 255 (1981), 395-404. | Article | MR 615859 | Zbl 0462.14002

[5] S. Bosch, B. Dwork and P. Robba. - Un théorème de prolongement pour des fonctions analytiques. Math. Ann., 252 (1980), 165-173. | Article | MR 593629 | Zbl 0446.32005

[6] S. Bosch, U. Güntzer and R. Remmert. - Non-Archimedean Analysis. Springer- Verlag, 1984. | MR 746961 | Zbl 0539.14017

[7] R. Elkik. - Solutions d'équations à coefficients dans un anneau Hensélien. Ann. Scient. Éc. Norm. Sup., 4e série, 6 (1973) 553-604. | Article | Numdam | MR 345966 | Zbl 0327.14001

[8] R. Kiehl. - Ausgezeichnete Ringe in der nicht-Archimedischen analytischen Geometrie. J. Reine Angew. Math., 234 (1969), 89-98. | MR 243126 | Zbl 0169.36501

[9] S. Lang. - On quasi-algebraic closure. Ann. Math., 55 (1952), 373-390. | Article | MR 46388 | Zbl 0046.26202

[10] L. Lipshitz. - Isolated points on fibers of affinoid varieties. J. reine angew. Math., 384 (1988), 208-220. | MR 929984 | Zbl 0636.14006

[11] L. Lipshitz and Z. Robinson. - Rings of separated power series. This volume.

[12] H. Matsumura. - Commutative Ring Theory. Cambridge University Press, 1989. | MR 1011461 | Zbl 0666.13002

[13] M. Raynaud. - Anneaux Locaux Henséliens. Springer Lecture Notes in Mathematics, 169, 1970. | MR 277519 | Zbl 0203.05102

[14] M. Spivakovsky. - A new proof of D. Popescu's theorem on smoothing of ring homomorphisms. J. Amer. Math. Soc., 12 (1999), 381-444. | Article | MR 1647069 | Zbl 0919.13009

[15] L. Van Den Dries. - A specialization theorem for p-adic power series converging on the closed unit disc. J. Algebra, 73 (1981), 613-623. | Article | MR 640053 | Zbl 0511.12018